# SDR 225035

- Difficulty date: September 29, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Make and model: Doug MD 83
- Engine: Pwa JT8D219
- Engine time: 33,969 hours, 17,226 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Manifold
- Part number: 500809501
- Part serial: NSN
- Condition: Broken
- Location: 8th Stage Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

8TH STAGE BLEED MANIFOLD BROKE AND BECAME LODGED BETWEEN PRIMARY FUEL MANIFOLD AND DIFFUSER FAIRING. RESULTING IN PIN HOLE CHAFE IN PRIMARY MANIFOLD.
